MAUDE Adverse Event Report: XVIVO PERFUSION AB PERFADEX + THAM SOLUTION; COLD PRESERVATION SOLUTION

XVIVO PERFUSION AB PERFADEX + THAM SOLUTION; COLD PRESERVATION SOLUTION
Model Number 19018
Health Effect - Clinical Code No Information (3190)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was not an adverse event nor was the product malfunctioning.The device was damaged during use.[customer medwatch report mw5077650.Pdf].
 
Event or Problem Description
This information was provided by the customer to the fda in a voluntary medwatch report (mw5077650) dated (b)(6) 2018."physicians and procurement staff were involved in a lung recovery.The perfadex preservation solution was transported to the facility in a cooler.One bag of solution was infused during the recovery and a second bag was prepped for infusion after the lungs were recovered.After approximately half of the fluid was infused from the second bag, a small hole was discovered in the top portion of the bag.The recovery surgeons were informed about the incident as well as the transplanting surgeon and the decision was made to continue with the procedure.The hole was very small and only a small stream of fluid leaked from the bag when pressure was applied.A report was filed with the (b)(4).Mfr (xvivo perfusion) has been contacted (and responded quickly) as well.Although the manufacturer denied any current recall notices (i had also verified recalls on the fda site), they did state that as of 2018, they have a new bag design that will hopefully eliminate future incidents.We will continue to monitor the patient closely.At present, the patient is recovering without incident.Suspect: yes; primary: yes; product type: drug/biologic.Dose or amount: 2800 ml, frequency: 1 time, route: intravenous.Strength: na ml.Therapy duration: 20 years.Reason for use: lung preservation during organ recovery." xvivo perfusion has determined that no mdr is required as this device was damaged during procedure by applying pressure to the bag and there were no serious event related to this.However we wanted to acknowledge the receipt of the medwatch report from the customer.

Brand Name
PERFADEX + THAM SOLUTION
Common Device Name
COLD PRESERVATION SOLUTION
Manufacturer (Section D)
XVIVO PERFUSION AB
massans gata 10
goteborg, 41251
SW  41251
MDR Report Key7650347
Report Number3007710603-2018-00001
Device Sequence Number1550798
Product Code KDN
UDI-Device Identifier07350069520067
UDI-Public07350069520067
Combination Product (Y/N)N
PMA/510(K) Number
K091989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/31/2019
Device Model Number19018
Device Catalogue Number19018
Device Lot Number600148
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2018
Initial Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1